On Gaps in the Orders of Complete Groups of Isometry and Homoteties in Specialized Riemannian Spaces and Metrics of the Most Mobile of These Spaces of the First Six Lacunars
Abstract
In the present paper there are considered metric Riemannian spaces Vn4a, in the metrics of which four algebraic structures work at once: real numbers Dm1 and complex numbers Cm2, quaternions Hm3 and octions Om4. We are interested in these spaces in terms of their isometric and homothetic mobility. It turns out that there are lacunas (gaps) in the orders r of complete groups of isometries Gr and homotheties Pr. The metrics of the most mobile spaces Vn4a of the first six lacunarities in the sense of I. P. Egorov are found.
About the Author
Z. N. ChetyrkinaBelarus
Chetyrkina Zinaida Nikandrovna, Cand. of Sci., Associate Professor
220036, Minsk, Kunsevchina St., 36–580
Tel.: +375 29 275-24-64
References
1. Chetyrkina Z. N. (2021) On the Maximum Orders of Groups That Are Isometric and Homothetic Moves in Metric Spaces That Admit Real, Complex, and Hypercomplex Algebraic Structures in Their Metric. Bulletin of Mogilev State University named after A. A. Kuleshov . 1 (57), 27–34 (in Russian).
2. Rosenfeld B. A., Zamakhovsky M. P. (2003) Geometry of Lie Groups. Moscow, MTsNMO Publ. (in Russian).
3. Egorov I. P. (1956) Rimanov Spaces of the Second Lacunarity. Reports of the Academy of Sciences of the USSR. 111 (2), 276–279 (in Russian).
4. Egorov I. P. (1963) On the Spaces of the First Three Lacunaries in the Homothetic Sense. Reports of the Academy of Sciences of the USSR . 150 (4), 730–732 (in Russian).
5. Egorov I. P. (1978) Automorphisms in Generalized Spaces. Results of Science and Technology. Series: Problems of Geometry. (10), 147–191 (in Russian).
6. Egorova L. I. (1970) On Homogeneous Homothetic Spaces. Materials of the 5th Scientific and Technical Conference: Section of Mathematics. PVAIU. 29–31 (in Russian).
7. Laptev B. L. (1938) Lie Derivative for Objects That Are Functions of a Point and a Direction. Proceedings of the Physical and Mathematical Society . Kazan. (10), 3–38 (in Russian).
8. Chetyrkina Z. N. (1966) Homotheties and Motions in Two-Dimensional Finsler Spaces. Volga Mathematical Collection. (5), 366–373 (in Russian).
9. Chetyrkina Z. N. (1984) Randers Spaces of First Lacunarity and Maximally Mobile Finsler Spaces. News of Higher Educational Institutions. Mathematics. (11), 53–56 (in Russian).
Review
For citations:
Chetyrkina Z.N. On Gaps in the Orders of Complete Groups of Isometry and Homoteties in Specialized Riemannian Spaces and Metrics of the Most Mobile of These Spaces of the First Six Lacunars. Doklady BGUIR. 2024;22(3):106-111. (In Russ.)